Problem with Evolence?

I was wondering if you can shed some light on why I have bumps where they injected a filler. The filler was evolance and it has been over three months now and I can still feel the "bump" and I can see it if I stretch the skin. I was wondering if that is normal and what it is? It's not noticeable to someone else unless I show them.

I don’t use Evolence but I know from dermatology meetings and journals that there have been some problems with this product.  The best thing to do is go back to the doctor who did the injections.  He/she can tell you whether this bump is just product or an irritation secondary to the product (granuloma).  Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin. I believe that consumers deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself.
  • My medical office in Seattle has treated thousands of patients for 15+ years.
  • This site is not affiliated or financially tied to any product, treatment or device.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes! I have handpicked some of what I consider to be the best skin care products, and offer them for sale on SkinTour's shop. This is based on my team and I's testing and research at our clinic. Many of the products are in my own regimen. What could be better than using skin care products a dermatologist uses?!